AN APPROACH TO PRE-SEPARATION AXIOMS IN NEUTROSOPHIC SOFT TOPOLOGICAL SPACES


Creative Commons License

AÇIKGÖZ A., Esenbel F.

COMMUNICATIONS FACULTY OF SCIENCES UNIVERSITY OF ANKARA-SERIES A1 MATHEMATICS AND STATISTICS, vol.69, no.2, pp.1389-1404, 2020 (Peer-Reviewed Journal) identifier

  • Publication Type: Article / Article
  • Volume: 69 Issue: 2
  • Publication Date: 2020
  • Doi Number: 10.31801/cfsuasmas.749946
  • Journal Name: COMMUNICATIONS FACULTY OF SCIENCES UNIVERSITY OF ANKARA-SERIES A1 MATHEMATICS AND STATISTICS
  • Journal Indexes: Emerging Sources Citation Index, TR DİZİN (ULAKBİM)
  • Page Numbers: pp.1389-1404
  • Keywords: Neutrosophic pre open soft set, neutrosophic soft pre interior point, neutrosophic soft pre cluster point, neutrosophic soft pre-separation axioms, neutrosophic soft subspace

Abstract

In this study, we introduce the concept of neutrosophic soft preopen (neutrosophic soft pre-closed) sets and pre-separation axioms in neutrosophic soft topological spaces. In particular, the relationship between these separation axioms are investigated. Also, we give a new de.nition for neutrosophic soft topological subspace and de.ne neutrosophic soft pre irresolute soft and neutrosophic pre irresolute open soft functions.